On the solvability of the periodic problem for nonlinear second-order function-differential equations
Differencialʹnye uravneniâ, Tome 42 (2006) no. 3, pp. 356-365
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_3_a7,
author = {S. V. Mukhigulashvili},
title = {On the solvability of the periodic problem for nonlinear second-order function-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {356--365},
year = {2006},
volume = {42},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_3_a7/}
}
TY - JOUR AU - S. V. Mukhigulashvili TI - On the solvability of the periodic problem for nonlinear second-order function-differential equations JO - Differencialʹnye uravneniâ PY - 2006 SP - 356 EP - 365 VL - 42 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_3_a7/ LA - ru ID - DE_2006_42_3_a7 ER -
S. V. Mukhigulashvili. On the solvability of the periodic problem for nonlinear second-order function-differential equations. Differencialʹnye uravneniâ, Tome 42 (2006) no. 3, pp. 356-365. http://geodesic.mathdoc.fr/item/DE_2006_42_3_a7/